# SDR WX0A2025021932323

- Difficulty date: February 16, 2025
- Submitted: February 19, 2025
- Operation: Air carrier
- Aircraft: N313NV
- Make and model: Airbus A319-111
- Aircraft serial: 2300
- Aircraft time: 53,720 hours, 35,685 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Seal
- Condition: Broken
- Location: Pbe
- Component: Pbe
- Component part number: 1540F80
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(AIRCRAFT NOT GROUNDED) AFT PBE SEAL BROKEN / REMOVED AND REPLACED AFT PBE IAW AMM 12-12-29-611-001-A"
